MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE SHIM SZ5 7MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE SHIM SZ5 7MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-743
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Spd noticed while assembling the tray that this shim was had a cracked and the metal ring was loose.The shim was cracked from the center to the metal ring.The metal ring was still intact.All pieces were recovered.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE SHIM SZ5 7MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10967974
Report Number1818910-2020-26433
Device Sequence Number871430
Product Code HWT
UDI-Device Identifier10603295134152
UDI-Public10603295134152
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-743
Device Catalogue Number254500743
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1